# SDR O2GA2021081885301

- Difficulty date: August 13, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N853UP
- Make and model: Beech B300
- Aircraft serial: FL998
- Aircraft time: 4,348 hours, 3,630 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 1013841377
- Part serial: 4619A
- Condition: Intermittent
- Location: Mlg
- Part time: 4,348 hours, 3,630 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING GEAR EXTENSION, THE LANDING GEAR RELAY CIRCUIT BREAKER TRIPPED. PERFORMED GO AROUND. FOLLOWED CHECKLIST AND RESET CIRCUIT BREAKER. RESET WAS SUCCESSFUL AND NORMAL LANDING GEAR EXTENSION AND LANDING WAS PERFORMED. MAINTENANCE REPLACED THE LANDING GEAR CONTROL HANDLE. GEAR SWINGS PERFORMED WITH NO DEFECTS NOTED. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
